# SDR USAA20100528B092

- Difficulty date: May 27, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - PILOT REPORTED THE EMERGENCY LIGHT AT SEAT ROW 13 OVERHEAD BIN WAS INOPERATIVE. MAINTENANCE PLACE EMERGENCY LIGHT ON MEL 33-15A.  MAINTENANCE FOUND THAT SEAT ROW 13 OVERHEAD BIN EMERGENCY LIGHT WAS ORIGINALLY ENTERED IN ERROR. SEAT ROW 17 OVERHEAD BIN EMERGENCY LIGHT IS THE CORRECTED. MAINTENANCE REMOVED AND REPLACED LIGHT BULB AT SEAT ROW 17 OVERHEAD BIN. OPERATIONAL CHECK GOOD IN ASSOCIATION WITH MM 33-51-02. CLEARED MEL 33-15A.
